Segueix
Rogers Mathew
Títol
Citada per
Citada per
Any
Incremental cycle detection, topological ordering, and strong component maintenance
B Haeupler, T Kavitha, R Mathew, S Sen, RE Tarjan
ACM Transactions on Algorithms (TALG) 8 (1), 1-33, 2012
111*2012
Rainbow connection number and connectivity
X Li, S Liu, LS Chandran, R Mathew, D Rajendraprasad
The Electronic Journal of Combinatorics, P20-P20, 2012
282012
Boxicity of line graphs
LS Chandran, R Mathew, N Sivadasan
Discrete Mathematics 311 (21), 2359-2367, 2011
202011
Chordal bipartite graphs with high boxicity
LS Chandran, MC Francis, R Mathew
Graphs and combinatorics 27 (3), 353-362, 2011
202011
Separation dimension of graphs and hypergraphs
M Basavaraju, LS Chandran, MC Golumbic, R Mathew, ...
Algorithmica 75 (1), 187-204, 2016
14*2016
Separation dimension of bounded degree graphs
N Alon, M Basavaraju, LS Chandran, R Mathew, D Rajendraprasad
SIAM Journal on Discrete Mathematics 29 (1), 59-64, 2015
132015
Cubicity, degeneracy, and crossing number
A Adiga, LS Chandran, R Mathew
European Journal of Combinatorics 35, 2-12, 2014
132014
A Dirac-type characterization of k-chordal graphs
R Krithika, R Mathew, NS Narayanaswamy, N Sadagopan
Discrete Mathematics 313 (24), 2865-2867, 2013
122013
Maximum weighted independent sets with a budget
T Kalra, R Mathew, SP Pal, V Pandey
Conference on Algorithms and Discrete Applied Mathematics, 254-266, 2017
112017
Boxicity and cubicity of product graphs
LS Chandran, W Imrich, R Mathew, D Rajendraprasad
European journal of combinatorics 48, 100-109, 2015
92015
Fractional L-intersecting Families
N Balachandran, R Mathew, TK Mishra
The Electronic Journal of Combinatorics 26 (2), 2019
82019
Bisecting and D-secting families for set systems
N Balachandran, R Mathew, TK Mishra, SP Pal
Discrete Applied Mathematics 280, 2-13, 2020
6*2020
The induced separation dimension of a graph
E Ziedan, D Rajendraprasad, R Mathew, MC Golumbic, J Dusart
Algorithmica 80 (10), 2834-2848, 2018
5*2018
Separation dimension and sparsity
N Alon, M Basavaraju, LS Chandran, R Mathew, D Rajendraprasad
Journal of Graph Theory 89 (1), 14-25, 2018
52018
Upper bound on cubicity in terms of boxicity for graphs of low chromatic number
LS Chandran, R Mathew, D Rajendraprasad
Discrete Mathematics 339 (2), 443-446, 2016
52016
Dimension of CPT Posets
A Majumder, R Mathew, D Rajendraprasad
Order, 2020
3*2020
Non-contractible non-edges in 2-connected graphs
A Das, MC Francis, R Mathew, N Sadagopan
Information processing letters 110 (23), 1044-1048, 2010
32010
Grid obstacle representation of graphs
A Bishnu, A Ghosh, R Mathew, G Mishra, S Paul
Discrete Applied Mathematics 296, 39--51, 2021
2*2021
A short note on conflict‐free coloring on closed neighborhoods of bounded degree graphs
S Bhyravarapu, S Kalyanasundaram, R Mathew
Journal of Graph Theory, 1-4, 2021
22021
System of unbiased representatives for a collection of bicolorings
N Balachandran, R Mathew, TK Mishra, SP Pal
Discrete Applied Mathematics, 2019
22019
En aquests moments el sistema no pot dur a terme l'operació. Torneu-ho a provar més tard.
Articles 1–20